# SDR AALA20141115005

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 46,735 hours, 22,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 74529527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK CORRODED BETWEEN FS 934 & 938.  REPAIRED SEAT TRACK IAW SRM 53-05-00-001.
